フルテキストファイル
著者
Goto Hiroyuki Division of Dermatology, Department of Medicine of Sensory and Motor Organs, School of Medicine, Tottori University Faculty of Medicine 研究者総覧
Sugita Kazunari Division of Dermatology, Department of Medicine of Sensory and Motor Organs, School of Medicine, Tottori University Faculty of Medicine 研究者総覧 KAKEN
Yanagihara Shigeto Division of Dermatology, Department of Medicine of Sensory and Motor Organs, School of Medicine, Tottori University Faculty of Medicine
Yamamoto Osamu Division of Dermatology, Department of Medicine of Sensory and Motor Organs, School of Medicine, Tottori University Faculty of Medicine 研究者総覧 KAKEN
キーワード
dermatomyositis
drug eruption
linear erythema
shiitake dermatitis
S-1
抄録
S-1 is a combination drug of tegafur, gimeracil and oteracil potassium that is designed on the basis of 5-fluorouracil. We report here for the first time that S-1 is a causative agent of drug eruption mimicking shiitake dermatitis. A 58-year-old Japanese man presented with pruritic erythemas arranged in a linear fashion. He had been treated with S-1 for esophageal cancer. Although differential diagnosis included shiitake dermatitis and dermatomyositis, he had not eaten raw shiitake mushroom, and he did not have other cutaneous lesion such as Gottron’s sign and abnormalities of peripheral blood examination including Jo-1 antibody and antinuclear antibody. Histopathological examination revealed necrotic keratinocytes in the Malpighian layer, vacuolar change in the basal layer, and lymphocytic and eosinophilic infiltration in the upper dermis. Based on clinical and histological findings, we made a diagnosis of drug eruption due to S-1.
出版者
Tottori University Faculty of Medicine
資料タイプ
学術雑誌論文
外部リンク
ISSN
1346-8049
書誌ID
AA00892882
掲載誌名
Yonago Acta Medica
最新掲載誌名
Yonago Acta Medica
60
3
開始ページ
179
終了ページ
181
発行日
2017-09-15
著者版フラグ
出版社版
著作権表記
注があるものを除き、この著作物は日本国著作権法により保護されています。 / This work is protected under Japanese Copyright Law unless otherwise noted.
掲載情報
Yonago Acta Medica. 2017, 60(3), 179-181
部局名
医学部・医学系研究科・医学部附属病院
言語
英語